On totally positive matrices.

Charles Loewner

Mathematische Zeitschrift (1955/56)

  • Volume: 63, page 338-340
  • ISSN: 0025-5874; 1432-1823

How to cite


Loewner, Charles. "On totally positive matrices.." Mathematische Zeitschrift 63 (1955/56): 338-340. <http://eudml.org/doc/169535>.

author = {Loewner, Charles},
journal = {Mathematische Zeitschrift},
keywords = {Linear algebra, polynomials, forms},
pages = {338-340},
title = {On totally positive matrices.},
url = {http://eudml.org/doc/169535},
volume = {63},
year = {1955/56},

AU - Loewner, Charles
TI - On totally positive matrices.
JO - Mathematische Zeitschrift
PY - 1955/56
VL - 63
SP - 338
EP - 340
KW - Linear algebra, polynomials, forms
UR - http://eudml.org/doc/169535
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.